# SDR DHL2004801005

- Difficulty date: May 9, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF RT IB FLAP DRIVE LINK FOUND CRACK OUT OF LIMITS ON LINK.  REMOVED AND REPLACED RT IB FLAP DRIVE LINK IAW M/M 27-51-4. OPS CHECKED OK.
